# SDR UPS04242858

- Difficulty date: June 29, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT OUTBOARD AILERON TAB DELAMINATED ON UPPER SKIN AT INBOARD END AND OUTBOARD END.  AILERON TAB REMOVED IAW MM 27-10-19.  DAMAGE REPAIRED IAW SRM 51-40-20, AILERON TAB REINSTALLED IAW MM 27-10-19.
